MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812270
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, the stent was damaged while trying to cross the lesion.The procedure was completed with a different device.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy xd mr us 2.75 x 12mm stent delivery system was returned for analysis.A visual examination of the stent found stent damage noted in the proximal through to the mid section.Struts were found to be lifted from their crimped position and bunched.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon body was reviewed; no issues were noted on the balloon cones.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the outer and mid-shaft section and visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12524178
Report Number2134265-2021-11997
Device Sequence Number17289164
Product Code NIQ
UDI-Device Identifier08714729980872
UDI-Public08714729980872
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model NumberH7493941812270
Device Lot Number0026835172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown